Jump to content

Dr.Jekyll/Mr. Hyde?


Recommended Posts

I know this is a silly question, but I guess I need validation.

I am coming to the end of this taper....and a few new symptoms

are "popping up"---ones I haven't had till now.

 

Anyone have an absolute hair-trigger emotionally? I am in the

land of over-reacting to stressful stuff....and being very paranoid

and fearful of situations going on in my life. I can be OK one

minute and then in the "fight or flight" mode of reacting to stuff the

next.

 

I feel like I can't tell anymore if I am making too much of things...

situations I used to be able to deal with or even let go of, are

absolutely haunting me.

 

I get positively worked up into a froth about the silliest of things...

and if there is a stressful or annoying situation in my life...yikes...

I REALLY go bonkers emotionally. It's all very exhausting to say

the least....not to mention work mates looking at me like I've

lost my marbles.

 

I am just hoping that this is part of coming off these

damn meds and not some manifestation of mental illness.

Even as I write this, I know the answer...but that

paranoia has me by the tail. It ain't no fun to be so

volatile and unsettled inside....and it sure ain't for

sissies!

Link to comment
Share on other sites

YES, YES, YES,  I have to ask my husband "If I was not going thru w/d, would this really bother me"?, just to get the reassurance I am "ok".  I cant sleep at nite obsessing over and over in my mind.  The last couple nights, I just started writing down what was bothering me.  It really helped me.  Some of things that we deal with that are really stressful life situations, I deal with ok.  Its the ones that I know normally I would not completely obsess about that really get me. 

 

I dont know if this is a s/x that comes full blown at the end of a taper or not.  I seem to recall having this s/x off and on thruout this whole process and I am closer to the end also.

 

Hang in there!!

Renee

Link to comment
Share on other sites

I dealt with everything you described when I was tapering too  :(

 

Try not to worry as it is very typical for those in benzo withdrawal.

 

I hope that you get a break from it all soon.

Link to comment
Share on other sites

Thanks to all who replied ... nice to know I am not

a candidate for the funny farm quite yet.

 

RENEE --- your comment about how you handle rather

big/real stress without too much difficulty, but the smaller,

even rather trivial stress drives you crazy---ME TOO!! I guess

we should be grateful that we handle ANY stress at all right

now. I work in a busy inner city emergency room as a nurse,

and the difficult work I do is not the problem so much, although

it does tire me out....it's the little games and favoritism and

baloney that goes on with the staff that makes me see red.

Used to be able to just get beyond this stuff, but lately it

makes me mad as can be.....it's nice to know from all your

comments that this is "normal" for our benzo experience...can't

wait for this baby to ease off....  Thanks again....

Link to comment
Share on other sites

×
×
  • Create New...